# SDR SWIA200515460

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 29,741 hours, 38,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0222
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 6,538 hours, 8,331 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ABOVE 160 KTS DURING FLAP RETRACTION OUTBOARD FLAPS DISAGREE (FLAP ON MAP, DISAGREEMENT ON OVERHEAD).  REPLACED FLAP CONTROL UNIT IAW A/C MM 27-50-06, OPERATIONAL CHECK GOOD.
